Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 4, Issue 3, Pages 261-273

The boundedness of multilinear commutators on locally compact Vilenkin groups

Department of Mathematics, Dalian Maritime University, Dalian, Liaoning, 116026, China

Received 1 November 2005

Academic Editor: Hans Triebel

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let G be a locally compact Vilenkin group. In this paper, the authors investigate the boundedness of multilinear commutators of fractional integral operator on Lebesgue spaces on G. Furthermore, the boundedness on Hardy spaces are also obtained in this paper.